Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 105, NWS North Platte, NE

June 13, 2014Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 13, 2014, 7:36 PM MDT for Sheridan County, Nebraska. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2014, 7:36 PM MDT (01:36 UTC)
Expired
Jun 13, 2014, 8:15 PM MDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 130 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:00 PM MDTHAIL 120 N Hay Springs, NEDELAYED REPORT, TIME ESTIMATED BY RADAR. ROTATING WALL CLOUD AND FUNNEL CLOUD ALSO OBSERVED WITH THE STORM. CULVERTS HAD ONE TO TWO FEET OF RUNNING WATER THE NEXT DAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 1.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2014-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2014-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1139 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
2334 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WUUS53 KLBF 140136
SVRLBF
NEC161-140215-
/O.NEW.KLBF.SV.W.0105.140614T0136Z-140614T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM MDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 815 PM MDT

* AT 730 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES
  SOUTHWEST OF PINE RIDGE...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  METCALF STATE WILDLIFE MANAGEMENT AREA...WHITE CLAY...INTERSECTION
  OF HIGHWAY 87 AND LARABEE ROAD...INTERSECTION OF HIGHWAY 87 AND
  CRAVEN CREEK ROAD AND MOUNT MARIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10274 4300 10232 4298 10231 4297 10233
      4285 10234 4284 10280 4300 10280 4301 10279
      4301 10275
TIME...MOT...LOC 0135Z 263DEG 27KT 4292 10282

HAIL...1.00IN
WIND...60MPH

$$

SNIVELY/COLE
2 follow-up statements
557 
WWUS53 KLBF 140158
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT FRI JUN 13 2014

NEC161-140215-
/O.CON.KLBF.SV.W.0105.000000T0000Z-140614T0215Z/
SHERIDAN NE-
758 PM MDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHERIDAN COUNTY UNTIL 815 PM MDT...

AT 756 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
PINE RIDGE...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WHITE CLAY...INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD AND MOUNT MARIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10277 4300 10274 4300 10232 4298 10231
      4297 10233 4285 10234 4284 10265 4299 10277
      4301 10279 4301 10275
TIME...MOT...LOC 0158Z 263DEG 27KT 4294 10259

HAIL...1.00IN
WIND...60MPH

$$

SNIVELY/COLE
323 
WWUS53 KLBF 140214
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT FRI JUN 13 2014

NEC161-140224-
/O.EXP.KLBF.SV.W.0105.000000T0000Z-140614T0215Z/
SHERIDAN NE-
814 PM MDT FRI JUN 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERIDAN COUNTY
WILL EXPIRE AT 915 PM CDT/815 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4300 10277 4300 10274 4300 10232 4298 10231
      4297 10233 4285 10234 4284 10265 4299 10277
      4301 10279 4301 10275
TIME...MOT...LOC 0214Z 263DEG 27KT 4295 10243

$$

SNIVELY/COLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:39 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 13, 5:39 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT FRI JUN 13 2014

.SYNOPSIS...
ISSUED AT 325 PM CDT FRI JUN 13 2014

AN ACTIVE H5 PATTERN CONTINUES ACROSS NORTH AMERICA THIS
MORNING WITH MERIDIONAL FLOW NOTED ACROSS THE CONUS. RIDGING
EXTENDED UP THE NEW ENGLAND COAST INTO EASTERN CANADA. ANOTHER RIDGE
EXTENDED UP THE HIGH PLAINS FROM THE TX PANHANDLE INTO SRN
SASKATCHEWAN. IN BETWEEN THE RIDGES...A TROUGH EXTENDED FROM HUDSON
BAY SOUTH INTO THE SERN STATES...WHILE ANOTHER TROUGH AND CLOSED LOW
WAS PRESENT ACROSS THE PACIFIC NW COAST INTO NRN CALIFORNIA. 50+
METER HT FALLS WERE NOTED ACROSS THE NORTHERN ROCKIES FROM MONTANA
AND WYOMING WEST INTO EASTERN PORTIONS OF OREGON AND WASHINGTON
STATE. AT THE SURFACE...LOW PRESSURE WAS NOTED OVER NORTHERN WYOMING
IN THE VCNTY OF SHERIDAN. A COLD FRONT EXTENDED SW OF THIS FEATURE
TO AROUND SALT CITY UTAH. TO THE NORTHEAST OF THE LOW...A DIFFUSE
WARM FRONT EXTENDED INTO WESTERN AND CENTRAL NORTH DAKOTA. DECENT
SOUTHERLY WINDS WERE OCCURRING THIS AFTERNOON ACROSS WESTERN AND
PORTIONS OF NORTH CENTRAL NEBRASKA. WITH SUSTAINED WINDS OF 20 TO 35
MPH...WITH SOME GUSTS APPG 40 MPH ACROSS THE SANDHILLS AND SWRN
NEBRASKA. SKIES WERE PARTLY CLOUDY WITH 3 PM CDT TEMPERATURES
RANGING FROM 76 AT ONEILL AND AINSWORTH... TO 80 AT IMPERIAL AND
VALENTINE.

&&

.UPDATE...
ISSUED AT 638 PM CDT FRI JUN 13 2014

SFC WINDS REMAIN STRONG ACROSS THE WIND ADVISORY AREA. THIS WOULD
LIKELY CONTINUE UNTIL SUNSET...02Z. THE WIND ADVISORY HAS BEEN
EXTENDED UNTIL 02Z.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 325 PM CDT FRI JUN 13 2014

FOR TONIGHT AND TOMORROW...MAIN FORECAST CONCERNS IN THE SHORT TERM
ARE TIED TO THE PASSAGE OF A COLD FRONT AND DEVELOPMENT OF AN
ASSOCIATED SURFACE LOW.  SEVERE WEATHER IS POSSIBLE OVER MUCH OF THE
FORECAST AREA SATURDAY...WITH THE GREATEST THREAT AREA GENERALLY
EAST OF AN ANSLEY TO ONEILL LINE.

LEE CYCLONE/SFC TROUGH OFF THE HIGH PLAINS OF EASTERN WYOMING WILL
CONTINUE TO BUILD EAST THIS EVENING IN RESPONSE TO AN APPROACHING
NORTHERN ROCKIES MIDLEVEL TROUGH.  IN ADVANCE OF THE CYCLONE/TROUGH
SOUTHERLY FLOW WILL CONTINUE TO INCREASE BOUNDARY LAYER MOISTURE
OVER THE HIGH PLAINS OF THE EASTERN PANHANDLE.  AS OF 19Z...MID TO
UPPER 50 TD/S ARE NOTED IN LOCAL OBS WEST OF HIGHWAY 83...WITH THE
BEST MOISTURE POOLING ALONG THE CHEYENNE RIDGE NORTH INTO THE PINE
RIDGE.  THE SHORT TERM CONVECTION ALLOWING MODELS HAVE BEEN
SUGGESTIVE THAT AT LEAST ISOLATED CONVECTION WILL BE POSSIBLE OVER
FAR WESTERN PORTIONS OF THE CWA AFTER 00Z THIS EVENING.  GIVEN A
WELL DEFINED EML AND LAPS GENERATED ML INSTABILITY IN EXCESS OF 2.0
KJ/KG...VIGOROUS UPDRAFTS CAPABLE OF LARGE HAIL ARE POSSIBLE.  INTO
THE OVERNIGHT THE MODELS ARE INDICATING THE ACTIVITY BECOMING MORE
FOCUSED ACROSS THE DAKOTAS AS AN IMPRESSIVELY STRONG LLJ NOSES NORTH
THROUGH THE CWA.  WILL CARRY SLIGHT CHANCES OVERNIGHT ALONG OUR
NORTHERN BORDER TO ACCOUNT FOR THIS.  THESE PROJECTED ELEVATED
STORMS OVERNIGHT WOULD STILL HAVE THE CAPABILITY TO PRODUCE LARGE
HAIL AND POSSIBLE WIND THREAT.

THE AFOREMENTIONED SFC CYCLONE IS ALLOWING FOR A TIGHT WEST TO EAST
PRESSURE GRADIENT ACROSS THE CWA...THIS GRADIENT WILL WEAKEN SOME
OVERNIGHT WITH THE ATMOSPHERE MIXING LESS MOMENTUM ALOFT TO THE
SURFACE...THUS THE CURRENT LOW END WIND ADVISORY IS ANTICIPATED TO
BE ALLOWED TO EXPIRE ON TIME AT 00Z THIS EVENING.

FOR SATURDAY...THERE REMAINS STRONG MODEL SUPPORT THAT MOISTURE WILL
INCREASE ACROSS THE CENTRAL PLAINS IN ADVANCE OF A NORTHERN PLAINS
COLD FRONT.  THE FRONT IS PROGGED TO CROSS THROUGH MUCH OF THE CWA
BY EARLY AFTERNOON.  AS HAS BEEN THE CASE WITH THE PAST FEW MODEL
RUNS...THE FRONT IS TRENDING SLIGHTLY FASTER..BUT GUIDANCE STILL
INDICATES TD/S WELL INTO THE LOWER 60S FOR LOCATIONS EAST OF HIGHWAY
83 BY EARLY AFTERNOON.  DESPITE THE EARLIER ARRIVAL OF THE
FRONT...SEVERE STORMS ARE STILL LIKELY OVER MUCH OF THE FORECAST
AREA.  STRONG SYNOPTIC LIFT /OMEGA/ FROM AN ADVANCING NORTHERN
PLAINS SHORTWAVE WILL ADVANCE EAST...ALLOWING TEMPERATURES ALOFT TO
COOL AND WEAKEN THE THE CAP.  AS DEEP LAYER SHEAR AND LAPSE RATES
INCREASE...SBCAPE IS PROGGED TO INCREASE IN EXCESS OF 4.0 KJ/KG OVER
FAR EASTERN PORTIONS OF THE CWA...WITH GREATER THAN 2.0 KJ/KG OVER
MUCH OF THE CENTRAL SANDHILLS PER 13.12Z NAM12 DATA.  RAPID STORM
DEVELOPMENT IS ANTICIPATED WHERE THE CAP IS BREACHED.  OF NOTE IS A
FAIRLY SUBSTANTIAL CONTRIBUTION OF CAPE WITHIN THE HAIL GROWTH
ZONE...LARGE HAIL IS ANTICIPATED.  WHERE THE FRONT RESIDES AND
POINTS EAST WILL HAVE THE BEST OPPORTUNITY OF SEEING A TORNADO AS
SIMULATED HODOGRAPHS SHOW SUBSTANTIAL LOW LEVEL VEERING. BUT GIVEN
THE RECENT PROGRESSIVE TREND OF THE FRONT...THIS THREAT SHOULD
DEFINED ALONG AND EAST OF AN ANSLEY TO ONEILL LINE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 325 PM CDT FRI JUN 13 2014

SATURDAY NIGHT THROUGH MONDAY...THE MAIN FORECAST
CHALLENGE IS PCPN CHANCES FOR SATURDAY NIGHT...THEN PRECIP CHANCES
ON MONDAY. FOR SATURDAY NIGHT...THUNDERSTORMS WILL BE ONGOING
SATURDAY EVENING INVOF OF A COLD FRONTAL BOUNDARY...WHICH WILL BE
JUST OFF TO THE EAST OF THE FORECAST AREA. ANY SURFACE BASED SEVERE
WEATHER WILL BE EAST OF THE AREA BY 00Z SUNDAY...HOWEVER THE THREAT
FOR SEVERE WEATHER WILL CONTINUE INTO THE NIGHT TIME HOURS. POST
FRONTAL CONVECTION WILL BE ENHANCED BY AS A STRONG UPPER LEVEL
TROUGH AND ASSOCIATED COLD POOL LIFTS ACROSS THE WESTERN
DAKOTAS...AS WELL AS WESTERN AND NORTH CENTRAL NEBRASKA. MID LEVEL
SHEAR...AND DECENT CAPE IN THE -10 TO -30C LAYER WILL SUPPORT LARGE
HAIL DURING THE EVENING HOURS SOUTH AND EAST OF A OGALLALA TO
AINSWORTH LINE. THE SEVERE THREAT WILL SHIFT EAST OF THE AREA
OVERNIGHT AS THE H5 TROUGH AXIS AND THE BACK EDGE OF THE 500+ J/KG
MID LEVEL CAPES SHIFT INTO THE EASTERN DAKOTAS AND EASTERN PORTIONS
OF NEBRASKA. PRECIPITATION WILL COME TO AN END IN THE EAST TOWARD
12Z SUNDAY WITH DRY CONDS EXPECTED SUNDAY AND SUNDAY NIGHT. ON
SUNDAY...DRIER AND LIGHT WESTERLY WINDS WILL DEVELOP ON THE BACK
SIDE OF THE EXITING SYSTEM. HIGHS SUNDAY BEHIND THE EXITING
SYSTEM...WILL GENERALLY BE IN THE 70S. WINDS SUNDAY NIGHT WILL BEGIN
TO SHIFT TO A MORE SOUTHERLY DIRECTION IN RESPONSE TO THE DEEPENING
OF LEE SIDE TROUGHING ALONG THE FRONT RANGES OF COLORADO AND
WYOMING. AT THE SAME TIME...THE MODELS ARE LIFTING A NICE AREA OF
MID LEVEL WARM AIR ADVECTION INTO THE FORECAST AREA OVERNIGHT SUNDAY
NIGHT. INITIALLY WAS CONCERNED ABOUT A PRECIPITATION MENTION SUNDAY
NIGHT IN ASSOCIATION WITH THIS FEATURE. HOWEVER...TIMING DIURNALLY
IS SUSPECT AND WILL HOLD OFF ON ANY PCPN MENTION UNTIL MONDAY. ON
MONDAY...THE SURFACE TROUGH WILL PUSH EAST INTO WESTERN PORTIONS OF
NEBRASKA. SOUTHERLY WINDS EAST OF THIS FEATURE...PUSH ABUNDANT LOW
LEVEL MOISTURE INTO CENTRAL AND EASTERN NEBRASKA. MOISTURE COMBINED
WITH 60 TO 70 DEGREE DEW POINTS...WILL PUSH SB CAPES NORTH OF 4000
J/KG MONDAY AFTERNOON EAST OF HIGHWAY 83. THE NAM AND GFS DEVELOP A
WELL DEFINED DRYLINE ALONG THE HIGHWAY 83 TO HIGHWAY 61 CORRIDOR
MONDAY AFTERNOON WHICH WILL SERVE AS A FOCAL POINT FOR CONVECTIVE
INITIATION. WHAT MAY LACK FOR CONVECTIVE DEVELOPMENT IS A KICKER IN
THE FORM OF A SHORTWAVE...WHICH THE MODELS TIME THIS EARLY
MONDAY...WHICH DOES NOT COINCIDE WITH PEAK HEATING AND PEAK
INSTABILITY. IF THE APPG SHORTWAVE DOES SLOW...IT COULD BE A DECENT
SEVERE WEATHER DAY ACROSS THE EASTERN 2/3RDS OF THE FORECAST AREA
MONDAY AND MONDAY NIGHT. FOR NOW...WILL KEEP POPS ON THE LOW CHANCE
END AS THERE IS STILL QUITE A BIT OF UNCERTAINTY AS TO CONVECTIVE
TIMING.

TUESDAY THROUGH FRIDAY...AN ACTIVE PATTERN CONTINUES INTO NEXT WEEK
WITH A FAIRLY DEEP TROUGH OF LOW PRESSURE ACROSS THE WESTERN CONUS.
THIS WILL PLACE THE HIGH PLAINS IN AN ACTIVE SWRLY FLOW ALOFT WITH
OCCASIONAL BOUTS OF THUNDERSTORMS. TEMPERATURES WILL BE WARMER AS
WELL WITH READINGS MAINLY IN THE 80S THROUGH MIDWEEK...WITH UPPER
70S TO LOWER 80S EXPECTED THURSDAY INTO FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 617 PM CDT FRI JUN 13 2014

STORM ACTIVITY ACROSS NWRN NEB IS EXPECTED TO MOVE SOUTHEAST INTO
WRN NEB THIS EVENING AND DECAY ACROSS NCNTL NEB VCNTY HWY 83
BETWEEN 06Z-09Z...BUT PERHAPS AS SOON AS 03Z AS SHOWN BY THE HRRR.

STORM DEVELOPMENT FURTHER SOUTH ALONG I-80 REMAINS UNCERTAIN AS A
STRONG CAP IS IN PLACE.

OTHERWISE VFR IS GENERALLY EXPECTED THROUGH 18Z SATURDAY. A BRIEF
PERIOD OF MVFR CIGS DEVELOP ACROSS NRN NEB TOWARM 12Z WHICH DECAY BY
15Z- 18Z. THEREAFTER SCATTERED TSTMS SHOULD DEVELOP IN THE WEST
WHICH WOULD MOVE EAST.

&&

.HYDROLOGY...
ISSUED AT 325 PM CDT FRI JUN 13 2014

THE SOUTH PLATTE AND PLATTE RIVER BASINS CONTINUE TO BE IMPACTED BY
RAPID SNOW MELT OFF THE ROCKY MOUNTAIN WEST...THUS RIVER LEVELS WILL
REMAIN ELEVATED THROUGH EARLY NEXT WEEK.  HOWEVER NOTE THE RIVER
LEVEL ON BOTH THE SOUTH PLATTE...AND PLATTE RIVER ARE BEGINNING TO
SLOWLY FALL.  WITH THE RIVER ABOVE ACTION STAGE AT BOTH ROSCOE AND
BRADY...WILL CONTINUE THE ISSUANCE OF A HYDROLOGIC STATEMENT FOR
THESE LOCATIONS.  MINOR FLOODING ALONG THE SOUTH PLATTE RIVER IN AND
NEAR NORTH PLATTE WILL CONTINUE IN LOW LYING AREAS AND ESPECIALLY AT
THE IRON EAGLE GOLF COURSE INTO EARLY NEXT WEEK...THUS THE FLOOD
ADVISORY CONTINUES.  CONVECTIVE RAINFALL IS ANTICIPATED IN THE
REGION SATURDAY EVENING AND AGAIN EARLY NEXT WEEK.  WHILE NOT
CURRENTLY EXPECTED...IF STORMS WERE TO TRAIN OVER THE SAME AREA
DROPPING HEAVY RAINFALL...ADDITIONAL SHORT TERM RISES WOULD BE
POSSIBLE.  AGAIN...THIS SCENARIO IS NOT CURRENTLY ANTICIPATED...BUT
WILL BE WATCHED.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR NEZ004-
005-022>025-035>037-094.

&&

UPDATE...CDC
SYNOPSIS...CLB
SHORT TERM...JACOBS
LONG TERM...CLB
AVIATION...CDC
HYDROLOGY...JACOBS
Hazardous weather outlook, Jun 13, 2:43 PM MDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT FRI JUN 13 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-142045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
343 PM CDT FRI JUN 13 2014 /243 PM MDT FRI JUN 13 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

STRONG SOUTHERLY WINDS WILL CONTINUE ACROSS WESTERN NEBRASKA
THROUGH THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FOR
NORTHWEST NEBRASKA AND THE WESTERN SANDHILLS UNTIL 7 PM CDT FOR
GUSTS TO 45 MPH.

A SLIGHT RISK OF SEVERE WEATHER EXISTS FOR THE EASTERN PANHANDLE
AND FAR SOUTHWEST NEBRASKA THIS EVENING. ISOLATED THUNDERSTORMS
WILL MOVE OFF THE HIGH PLAINS OF WYOMING AND COLORADO INTO
PORTIONS OF NEBRASKA. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL
AND DAMAGING WINDS.

WATER LEVELS WILL REMAIN HIGH FOR THE SOUTH PLATTE AND PLATTE
RIVERS DUE TO MOUNTAIN SNOW MELT AND RECENT PRECIPITATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA ARE INCLUDED IN A
SLIGHT RISK OF SEVERE WEATHER FOR SATURDAY. THE GREATEST CHANCE IS
TOWARD CENTRAL NEBRASKA...WHERE A MODERATE RISK OF SEVERE STORMS
IS IN PLACE. A STRONG STORM SYSTEM WILL SWEEP THROUGH THE AREA
SATURDAY AFTERNOON AND WILL DEVELOP THUNDERSTORMS ALONG AND AHEAD
OF A COLD FRONT. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING
WINDS...BUT A TORNADO CANNOT BE RULED OUT...ESPECIALLY FOR CENTRAL
NEBRASKA.

AN ACTIVE WEATHER PATTERN WILL BRING ADDITIONAL THUNDERSTORM
CHANCES TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE MIDDLE
OF NEXT WEEK. SOME STORMS MAY REACH SEVERE LIMITS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR THE PANHANDLE
AND FAR SOUTHWEST NEBRASKA...ALTHOUGH WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

SNIVELY

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.